# SDR 2002UALA01025

- Difficulty date: June 15, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 28,431 hours, 17,921 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS .4375 INCH HOLE ABOUT 3 FEET AFT OF FORWARD ENTRY DOOR AND 8 INCHES ABOVE FLOOR LINE.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED EXTERNAL REPAIR DOUBLER.
